# SDR 2004F00426

- Difficulty date: August 20, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N348AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 349
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 46797648010
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON APPROACH WHEN SELECTED 30 DEGREES OF FLAPS IT STAYED IN THE UP POSITION.  REPLACED FLAP INDICATOR.  (M)
